# SDR PCSA6210501

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D17
- Engine time: 51,379 hours, 51,905 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE NR 3 ENGINE OIL TEMP WAS BETWEEN 125 & 130 DEG FOR 15 MINUTES.  PERFORMED ALT PROCEDURES, RETARDED THROTTLE, DIDN'T HELP.  SHUTDOWN NR 3 ENGINE, ENGINE WINDMILLED FOR 45 MIN.  OIL PRESSURE STAYED ABOVE 25 PSI.  DIVERTED & LANDED AT SJU.  MX INSPECTED NR 3 ENGINE & FOUND AN OIL LEAK COMING FROM MAIN OIL FILTER PACKING.  ENGINE MAIN OIL FILTER & PACKINGS WERE REMOVED INSPECTED & REPLACED.  OIL FILTER INSPECTION REVEALED NO CONTAMINATION NOTED.  NR 3 ENGINE WAS RUN AT TAKEOFF POWER FOR 5 MIN, ENGINE OIL TEMP STAYED BELOW 125 DEG.  ALL PERAMETERS NORMAL.  NO LEAKS NOTED, ALL WORK ACCOMPLISHED IAW BOEING MM CH-71-00 PG 609 & 71-00 PG 212A & AMERIJET ENGINE RUN FORM B-41.  AIRCRAFT RETURNED TO SERVICE.
